# SDR 2022F00189

- Difficulty date: April 15, 2022
- Submitted: April 15, 2022
- Operation: General aviation
- Aircraft: N563QS
- Make and model: Gulstm 680
- Aircraft serial: 680A0113
- Aircraft time: 4,199 hours, 2,766 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 67410325
- Condition: Nicked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG OTB AXLE FOUND TO HAVE MINOR CHIP DAMAGE. FOUND DURING OTB WHEEL AND TIRE REMOVAL AND REPLACEMENT ORDER. ACCOMPLISHEDTEXTRON AVIATION ENGINEERING MEMO DQ34412 DATED APRIL 15, 2022; 680A-0113, N546QS, REPAIR RECOMMENDATION. MINOR REPAIR OF NICK ON LEFT MAIN LANDING GEAR AXLE.
